The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Existence of Periodic Solutions of the Second Order Neutral Equation
Author(s): 
Pages: 67-70
Year: Issue:  1
Journal: JOURNAL OF LIUZHOU TEACHERS COLLEGE

Keyword:  中立型方程周期解Fourier级数;
Abstract: 研究了二阶常系数线性中立型方程在|c|≠1条件下的周期解.
Related Articles
No related articles found